MathSciNet Relay Station
MathSciNet bibliographic data
MR1350344 (96i:47101) 47H10 (43A07 47H09 47H20)
Lau, Anthony To Ming; Takahashi, Wataru Invariant means and fixed point properties for non-expansive representations of topological semigroups. Contributions dedicated to Ky Fan on the occasion of his 80th birthday. Topol. Methods Nonlinear Anal. 5 (1995), no. 1, 39–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement